Alert archive / Texas / Wind Advisories in 2017

Wind Advisory 4, NWS Corpus Christi, TX

January 21, 201715 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Jan 21, 2017, 3:47 PM CST for 15 counties in Texas. It took effect at Jan 22, 2017, 2:32 AM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2017, 3:47 PM CST (21:47 UTC)
In effect from
Jan 22, 2017, 2:32 AM CST
Expired
Jan 22, 2017, 5:00 PM CST
In force
14 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2017-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2017-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1899 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

628 
WWUS74 KCRP 212147
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
347 PM CST SAT JAN 21 2017

...WIND ADVISORY ISSUED FOR ALL OF SOUTH TEXAS ON SUNDAY...

.A STRONG COLD FRONT WILL SWEEP THROUGH THE REGION LATE TONIGHT
INTO SUNDAY MORNING. VERY STRONG WEST-NORTHWESTERLY WINDS ARE
EXPECTED TO DEVELOP BY LATE MORNING THROUGH MID-AFTERNOON ACROSS
THE ENTIRE REGION. PEAK WINDS ARE EXPECTED TO OCCUR BY EARLY
AFTERNOON AND THEN GRADUALLY DECREASE THROUGH THE REMAINDER OF 
THE AFTERNOON HOURS.

TXZ229>234-239>247-221200-
/O.NEW.KCRP.WI.Y.0004.170122T1600Z-170123T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF COTULLA, CALLIHAM, CROSS, LOMA ALTA, 
TILDEN, GEORGE WEST, THREE RIVERS, BEEVILLE, GOLIAD, VICTORIA, 
LAREDO, FREER, BENAVIDES, SAN DIEGO, ALICE, ORANGE GROVE, 
KINGSVILLE, CORPUS CHRISTI, PORTLAND, INGLESIDE, ARANSAS PASS, 
SINTON, MATHIS, ROCKPORT, REFUGIO, WOODSBORO, AND PORT LAVACA
347 PM CST SAT JAN 21 2017

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY, WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY. 

* TIMING...STRONG WINDS COMMENCE BY LATE MORNING AND PEAK AROUND EARLY
  AFTERNOON.

* WINDS...WEST-NORTHWEST 30 TO 40 MPH WITH GUSTS UPWARDS OF 50
  MPH. IT IS ENTIRELY POSSIBLE FOR ISOLATED 55 MPH GUSTS CLOSER TO
  THE COAST.

* IMPACTS...DRIVING HIGH PROFILE VEHICLES MAY BECOME DIFFICULT,
  ESPECIALLY OVER AREA BRIDGES AND ELEVATED ROADWAYS. STRONG 
  WINDS MAY DISPLACE LOOSE OBJECTS AND COULD RESULT IN MINOR 
  PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

HEAVENER
5 follow-up statements
864 
WWUS74 KCRP 220149 AAA
NPWCRP

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
749 PM CST SAT JAN 21 2017

...WIND ADVISORY IN EFFECT FOR ALL OF SOUTH TEXAS SUNDAY...

.A STRONG COLD FRONT WILL SWEEP THROUGH THE REGION LATE TONIGHT
INTO SUNDAY MORNING. VERY STRONG WEST-NORTHWESTERLY WINDS ARE
EXPECTED TO DEVELOP BY MID MORNING THROUGH MID-AFTERNOON ACROSS 
THE ENTIRE REGION. PEAK WINDS ARE EXPECTED TO OCCUR AROUND MIDDAY
AND...AND DRAMATICALLY WEAKEN AROUND LATE AFTERNOON.

TXZ229>234-239>247-221000-
/O.EXT.KCRP.WI.Y.0004.170122T1500Z-170123T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF COTULLA, CALLIHAM, CROSS, LOMA ALTA, 
TILDEN, GEORGE WEST, THREE RIVERS, BEEVILLE, GOLIAD, VICTORIA, 
LAREDO, FREER, BENAVIDES, SAN DIEGO, ALICE, ORANGE GROVE, 
KINGSVILLE, CORPUS CHRISTI, PORTLAND, INGLESIDE, ARANSAS PASS, 
SINTON, MATHIS, ROCKPORT, REFUGIO, WOODSBORO, AND PORT LAVACA
749 PM CST SAT JAN 21 2017

...WIND ADVISORY NOW IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY...

* TIMING...STRONGEST WINDS OCCURRING FROM MID MORNING THROUGH MID
  AFTERNOON.

* WINDS...WEST AND NORTHWEST SUSTAINED 30 TO 40 MPH WITH GUSTS
  NEAR 50 MPH. ISOLATED GUSTS AROUND 55 MPH. 

* IMPACTS...DRIVING HIGH PROFILE VEHICLES MAY BECOME DIFFICULT, 
  ESPECIALLY OVER AREA BRIDGES AND ELEVATED ROADWAYS. STRONG 
  WINDS MAY DISPLACE LOOSE OBJECTS AND COULD RESULT IN MINOR 
  PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

HART
392 
WWUS74 KCRP 220832 AAB
NPWCRP

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
232 AM CST SUN JAN 22 2017

...WIND ADVISORY IN EFFECT FOR ALL OF SOUTH TEXAS SUNDAY...

.A STRONG COLD FRONT WHICH SWEPT THROUGH THE AREA THIS MORNING
WILL BRING STRONG WEST TO NORTHWEST WINDS TO SOUTH TEXAS. WIND
GUSTS AROUND 50 MPH WILL BE POSSIBLE TODAY...WITH WINDS
DIMINISHING BY LATE AFTERNOON.  

TXZ229>232-221645-
/O.EXT.KCRP.WI.Y.0004.170122T0832Z-170122T2300Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-
INCLUDING THE CITIES OF COTULLA, CALLIHAM, CROSS, LOMA ALTA, 
TILDEN, GEORGE WEST, THREE RIVERS, AND BEEVILLE
232 AM CST SUN JAN 22 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

* TIMING...STRONGEST WINDS BEFORE SUNRISE THROUGH MID AFTERNOON.

* WINDS...WEST AND NORTHWEST SUSTAINED 20 TO 35 MPH WITH GUSTS
  NEAR 45 MPH. ISOLATED GUSTS AROUND 55 MPH. 

* IMPACTS...DRIVING HIGH PROFILE VEHICLES MAY BECOME DIFFICULT, 
  ESPECIALLY OVER AREA BRIDGES AND ELEVATED ROADWAYS. STRONG 
  WINDS MAY DISPLACE LOOSE OBJECTS AND COULD RESULT IN MINOR 
  PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ233-234-239>247-221645-
/O.EXT.KCRP.WI.Y.0004.170122T1100Z-170122T2300Z/
GOLIAD-VICTORIA-WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF GOLIAD, VICTORIA, LAREDO, FREER, 
BENAVIDES, SAN DIEGO, ALICE, ORANGE GROVE, KINGSVILLE, 
CORPUS CHRISTI, PORTLAND, INGLESIDE, ARANSAS PASS, SINTON, 
MATHIS, ROCKPORT, REFUGIO, WOODSBORO, AND PORT LAVACA
232 AM CST SUN JAN 22 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

* TIMING...STRONGEST WINDS OCCURRING FROM MID MORNING THROUGH 
  MID AFTERNOON. 

* WINDS...WEST AND NORTHWEST SUSTAINED 20 TO 35 MPH WITH GUSTS 
  NEAR 50 MPH. ISOLATED GUSTS AROUND 55 MPH. 

* IMPACTS...DRIVING HIGH PROFILE VEHICLES MAY BECOME DIFFICULT, 
  ESPECIALLY OVER AREA BRIDGES AND ELEVATED ROADWAYS. STRONG 
  WINDS MAY DISPLACE LOOSE OBJECTS AND COULD RESULT IN MINOR 
  PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

GW/GH
519 
WWUS74 KCRP 221629
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1029 AM CST SUN JAN 22 2017

...WIND ADVISORY IN EFFECT FOR ALL OF SOUTH TEXAS TODAY...

.VERY STRONG NORTHWESTERLY FLOW WILL CONTINUE THROUGH THE
AFTERNOON HOURS ACROSS ALL OF SOUTH TEXAS. WINDS WILL CONTINUE TO
GUST UPWARDS OF 45 TO 50 MPH WITH ISOLATED GUSTS UPWARDS OF 55 MPH
CLOSER TO THE COAST. WINDS WILL PEAK BY EARLY AFTERNOON BEFORE
STEADILY FALLING. 

TXZ229>234-239>247-222300-
/O.CON.KCRP.WI.Y.0004.000000T0000Z-170122T2300Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF COTULLA, CALLIHAM, CROSS, LOMA ALTA, 
TILDEN, GEORGE WEST, THREE RIVERS, BEEVILLE, GOLIAD, VICTORIA, 
LAREDO, FREER, BENAVIDES, SAN DIEGO, ALICE, ORANGE GROVE, 
KINGSVILLE, CORPUS CHRISTI, PORTLAND, INGLESIDE, ARANSAS PASS, 
SINTON, MATHIS, ROCKPORT, REFUGIO, WOODSBORO, AND PORT LAVACA
1029 AM CST SUN JAN 22 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* TIMING...STRONGEST WINDS OCCURRING NOW THROUGH EARLY AFTERNOON.

* WINDS...WEST AND NORTHWEST SUSTAINED 25 TO 35 MPH WITH GUSTS 45
  TO 50 MPH. ISOLATED GUSTS AROUND 55 MPH, CLOSER TO THE COAST.

* IMPACTS...DRIVING HIGH PROFILE VEHICLES MAY BECOME DIFFICULT, 
  ESPECIALLY OVER AREA BRIDGES AND ELEVATED ROADWAYS. STRONG 
  WINDS MAY DISPLACE LOOSE OBJECTS AND COULD RESULT IN MINOR 
  PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

HEAVENER
181 
WWUS74 KCRP 222122
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
322 PM CST SUN JAN 22 2017

...WIND ADVISORY IN EFFECT FOR ALL OF SOUTH TEXAS THROUGH LATE
AFTERNOON...

.THE VERY STRONG WINDS HAVE PEAKED ACROSS THE REGION WITH A
STEADY DECREASE THROUGH THE LATE AFTERNOON HOURS. A FEW GUSTS TO 
AROUND 45 MPH ARE STILL POSSIBLE ALONG THE COASTAL COUNTIES WITH
GUSTS TO AROUND 40 MPH FARTHER INLAND. 

TXZ229>234-239>247-222300-
/O.CON.KCRP.WI.Y.0004.000000T0000Z-170122T2300Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF COTULLA, CALLIHAM, CROSS, LOMA ALTA, 
TILDEN, GEORGE WEST, THREE RIVERS, BEEVILLE, GOLIAD, VICTORIA, 
LAREDO, FREER, BENAVIDES, SAN DIEGO, ALICE, ORANGE GROVE, 
KINGSVILLE, CORPUS CHRISTI, PORTLAND, INGLESIDE, ARANSAS PASS, 
SINTON, MATHIS, ROCKPORT, REFUGIO, WOODSBORO, AND PORT LAVACA
322 PM CST SUN JAN 22 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WINDS...WEST AND NORTHWEST SUSTAINED 25 TO 30 MPH WITH GUSTS 40
  TO 45 MPH.

* IMPACTS...DRIVING HIGH PROFILE VEHICLES MAY BECOME DIFFICULT, 
  ESPECIALLY OVER AREA BRIDGES AND ELEVATED ROADWAYS. STRONG 
  WINDS MAY DISPLACE LOOSE OBJECTS AND COULD RESULT IN MINOR 
  PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

HEAVENER
229 
WWUS74 KCRP 222257
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
457 PM CST SUN JAN 22 2017

TXZ229>234-239>247-230000-
/O.EXP.KCRP.WI.Y.0004.000000T0000Z-170122T2300Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF COTULLA, CALLIHAM, CROSS, LOMA ALTA, 
TILDEN, GEORGE WEST, THREE RIVERS, BEEVILLE, GOLIAD, VICTORIA, 
LAREDO, FREER, BENAVIDES, SAN DIEGO, ALICE, ORANGE GROVE, 
KINGSVILLE, CORPUS CHRISTI, PORTLAND, INGLESIDE, ARANSAS PASS, 
SINTON, MATHIS, ROCKPORT, REFUGIO, WOODSBORO, AND PORT LAVACA
457 PM CST SUN JAN 22 2017

...WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON...

WHILE ISOLATED LOCATIONS MAY STILL EXPERIENCE STRONG GUSTY WINDS
OVER THE NEXT HOUR...MOST AREAS SHOULD EXPERIENCE A DRAMATIC
DECREASE IN WIND SPEEDS THROUGH SUNRISE. THUS...THE WIND ADVISORY
WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Jan 21, 12:29 PM CST, 3 hours 18 minutes earlier.

Area forecast discussion, Jan 21, 12:29 PM CST, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1229 PM CST Sat Jan 21 2017

.DISCUSSION...

The fog over the nearshore waters has been very obstinate in
relinquishing it's hold. Still expecting winds to veer more
towards the southwest which help to promote more mixing and scour
out the fog, or at least lift it above marine dense fog criteria.

Looking at some of the hi-res and global Bufkit forecast soundings
across the western zones, they are showing a period of a few hours
where deeper mixing occurs. We may get close to wind advisory
criteria across our extreme western areas which would add to
issues with fire weather too. We did issue an enhanced fire danger
threat for the Rio Grande Plains and western Brush Country for the
afternoon hours as relative humidity values drop into the teens.

18Z aviation discussion is below.

&&

.AVIATION...

Today...VFR. Southwesterly winds 12 to 15 knots expected with some
gusts into the mid/upper-20s near KLRD. Winds back more towards
the south tonight ahead of the approaching cold front. High
confidence.

Sunday...VFR. Very windy conditions expected as the cold front
pushing through the region Sunday morning. Strong northwesterly
winds kick in with sustained winds in the mid/upper-20 knot range
with gusts possibly into the lower-40 knots closer to the coast.
Strongest winds commence around 15Z and look to peak closer to
18-19Z. High confidence.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    86  54  73  47  73  /   0   0   0   0   0
Victoria          82  52  70  45  73  /  10  10   0   0   0
Laredo            88  54  74  47  79  /   0   0   0   0   0
Alice             87  51  74  46  78  /   0   0   0   0   0
Rockport          83  55  71  52  69  /  10  10   0   0   0
Cotulla           85  51  72  43  78  /   0   0   0   0   0
Kingsville        89  53  74  46  76  /   0   0   0   0   0
Navy Corpus       83  57  72  52  68  /   0   0   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Sunday morning through Sunday afternoon
     For the following zones: Aransas...Bee...Calhoun...Duval...
     Goliad...Jim Wells...Kleberg...La Salle...Live Oak...
     McMullen...Nueces...Refugio...San Patricio...Victoria...
     Webb.

GM...Gale Warning from 2 AM to 9 PM CST Sunday For the following
     zones: Bays and Waterways from Baffin Bay to Port Aransas...
     Bays and Waterways from Port Aransas to Port O'Connor...
     Coastal waters from Baffin Bay to Port Aransas out 20 NM...
     Coastal waters from Port Aransas to Matagorda Ship Channel
     out 20 NM...Waters from Baffin Bay to Port Aransas from 20
     to 60 NM...Waters from Port Aransas to Matagorda Ship
     Channel from 20 to 60 NM.

     Dense Fog Advisory until 1 PM CST this afternoon For the
     following zones: Coastal waters from Baffin Bay to Port
     Aransas out 20 NM...Coastal waters from Port Aransas to
     Matagorda Ship Channel out 20 NM.

&&

GH/77...AVIATION
Hazardous weather outlook, Jan 21, 5:50 AM CST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
550 AM CST SAT JAN 21 2017

TXZ229>234-239>247-221200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
550 AM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG WILL END OVER ARANSAS AND CALHOUN COUNTIES BY 8
AM...WITH THE DENSE FOG MAINLY NEAR THE COAST.

BRIEF ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE THIS
AFTERNOON OVER LA SALLE AND WEBB COUNTIES.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTH TEXAS FOR SUNDAY LATE
MORNING THROUGH AFTERNOON.

A WIND ADVISORY WILL LIKELY BE NEEDED SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-221200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
550 AM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT AFTER MIDNIGHT TONIGHT FOR WIND GUSTS
IN EXCESS OF GALE FORCE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A GALE WARNING IS IN EFFECT FOR BAYS AND COASTAL WATERS EARLY SUNDAY
MORNING THROUGH SUNDAY EVENING. FREQUENT GUSTS TO GALE FORCE ARE
EXPECTED ACROSS THE BAYS AND NEARSHORE WATERS AND SUSTAINED GALE
FORCE WINDS ARE EXPECTED ACROSS THE OFFSHORE WATERS. BRIEF GUSTS TO
STORM FORCE WILL BE POSSIBLE ACROSS THE OFFSHORE WATERS.

SMALL CRAFT ADVISORIES WILL BE LIKELY SUNDAY NIGHT, AGAIN TUESDAY,
THEN WEDNESDAY NIGHT INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GW/TE

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 7:58 PM CSTDense Fog AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more12 hr
Jan 20, 8:00 PM CSTMarine Dense Fog AdvisoryCRP17 hr
Jan 21, 3:10 AM CSTGale WarningCRP39 hr
Jan 21, 8:59 AM CSTMarine Dense Fog AdvisoryCRP4 hr
Jan 21, 3:38 PM CSTRed Flag WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more25 hr

Nearby

Wind Advisories in Texas, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.